Empirical likelihood estimates and their asymptotic distributions for functionals in biased sampling models (Chinese)

Qin, Yongsong, Zhao, Lincheng . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :428-436

Locate this article in:

Bibtex

@article{CIS-145334,
  Author = {Qin, Yongsong and Zhao, Lincheng},
  Title = {Empirical likelihood estimates and their asymptotic distributions for functionals in biased sampling models (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {428--436},
  Keywords = {}
}

Similar articles